MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 7171Q/65
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/08/2023
Type of Reportable Event Death
Event or Problem Description
Related manufacturer reference number: (b)(4).Related manufacturer reference number: (b)(4).It was reported that the patient has deceased.There is no known allegation from a health care professional that suggests that the death was device related.The cause of death was congestive heart failure, cardiomyopathy, coronary artery disease.No additional information was reported.
 
Additional Manufacturer Narrative
The reported event was patient death.As received, a partial lead connector portion was returned in one piece.Visual inspection of the lead found no anomalies except for damages consistent with procedure damage.Electrical testing did not find any indication of conductor fractures or internal shorts.No anomalies were found.

Brand Name
DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18165642
Report Number2017865-2023-72555
Device Sequence Number15114834
Product Code NVY
UDI-Device Identifier05414734503297
UDI-Public05414734503297
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model Number7171Q/65
Device Lot NumberS000050046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Supplement Date Received by Manufacturer12/15/2023
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age86 YR
Patient SexMale